# SDR JIKA2021022601

- Difficulty date: February 26, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N709TR
- Make and model: Frchld SA227CC
- Aircraft serial: AC709B
- Aircraft time: 36,240 hours, 31,128 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 13000 FT. FROM KELP TO KBUR, THE CREW NOTED THERE WAS SMOKE IN THE AFT CABIN.  THE CREW REQUESTED DIVERTING TO KPHX.  THE AIRCRAFT DESCENDED TO 10, 000 FT. AND TURNED OFF THE BLEEDS, THE SMOKE IN THE AFT CABIN WAS CLEARED.  AIRCRAFT LANDED IN KPHX WITH NO FURTHER ISSUE. MAINTENANCE ACCESSED AIR CONDITIONING / HEATING SUPPLY TO INSPECT FOR BLEED LEAKAGE, NO DEFECTS NOTED.   PERFORMED 30 MINUTES OF ENVIRONMENTAL OPERATIONAL CHECK WITH MAXIMUM CABIN TEMPERATURE, NO DEFECTS NOTED.
